Several. Gi distress is most common with nausea and metallic taste in mouth. Allergic reactions occur, and a disulfuram effect when alcohol is ingested while on Metronidazole is reported. You should not drink alcohol within 48 hours of being on this medication.
Nope. Any symptoms more than 3-4 days after the last dose of metronidazole are almost certainly not due to the drug.
The pill flagyl is having horrible side effects on me. Being treated for bv and it's only been 2 days. Should I stop taking them? I feel BAD.
Medication problems. Side or adverse effects from a medication warrant a call to the prescribing physician. In most cases, an alternative can be offered. It is never advised to prematurely stop a medication intended to treat an infection unless under the advice of your treating doctor, as this practice often leads to persistent and/or resistant infections.
Is metronidazole effective at eradicating d.fragilis? Also how common are side effects and what are the most common side effects and frequency of them
Usually effective. 75 to 80% of patients wih d.fragilis have resolution of their symptoms by taking a course of metronidazole even though half of those will still have evidence of the organism in their gut. Side effects include nausea, diarrhea, weight loss, abdominal pain, vomiting, headache, dizziness, metallic taste, and others. It is one drug that will truely make you sick if you drink ANY alcohol while taking.
See below. There was one study in the U.S. recently that called into question metronidazole’s efficacy, but other literature has historically put metronidazole’s efficacy in the range of 60-80% for parasitic intestinal infections. The most common side effects of metronidazole are stomach discomfort (4-7%), headache (18% for long-acting), and dizziness (1-4%).
Went off Flagyl after 2days, dr told me to. It's been 3 days and I seem to be having weird feelings. Tingling that comes and goes, and dizziness. Can the Flagyl be causing permanent side effects?
Could be. You should go back to your doctor right away and tell him/her your symptoms are persisting. It is hard to say it is the Flagyl since you are now off of it, but it is likely that it is. It can cause nervous system effects like dizziness.
Multiple. Nausea, vomiting, diarrhea are all possible. Other side effects are less common but are multiple. You can always look at the insert that came with the medication for the full listing. However, these are among the most frequently reported.
Flagyl. See: http://www. Drugs. Com/sfx/flagyl-side-effects. Html.
I'm taking Ciprobay 500mg and Flagyl 500mg every 12 hrs. I get cramps and acid the whole day. What can I do to leasen the side effects?
Side effects. Try taking these with food in your stomach. If it persists you might use an antacid or OTC prilosec. If it still keeps up call and discuss with the doctor who prescribed these antibiotics. Good luck.
Dr changed med from Flagyl to Vancomycin for CDiff. Took Flagyl 10 days out of 14 day supply. Stopped due to side effects. Why is Vanco for 10 days?
Stronger drug. Vancomycin is a stronger antibiotic and 10 days is usually sufficient.